On null-sets for continuous analytic functions

Lennart Carleson

TBD mathscidoc:1701.332044

Arkiv for Matematik, 1, (4), 311-318, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 387 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{lennart1951on,
  title={On null-sets for continuous analytic functions},
  author={Lennart Carleson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411827265853},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={311-318},
  year={1951},
}
Lennart Carleson. On null-sets for continuous analytic functions. 1951. Vol. 1. In Arkiv for Matematik. pp.311-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411827265853.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved